# SDR UIEA2021020100170

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,360 hours, 21,907 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Acoustic Panel
- Part number: 1753M39G03
- Part serial: NSN
- Condition: Missing
- Location: Rt Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ACOUSTIC PANEL AFT OF FAN BLADES 6-8 O'CLOCK POSITION MISSING WIRE MESH PEELED OFF.  TRANS TO NON-MEL 141743 AS PER AMM 72-00-00, CONTINUE IN OPERATION LIMIT TABLE 642.  10 FLIGHT CYCLES OR 100 FLIGHT HOURS.  04FEB, TPA, LP 1302921, ITEM 1: R & R ACOUSTIC PANEL AFT OF FAN BLADES @ THE 6 TO 8 O'CLOCK POSITION IAW 767 AMM 72-33-01.  THIS CLEARS DMI 141743. DISP CL 0935Z.
